# SDR SWAA2020121431987

- Difficulty date: November 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BS 927 TO BS 947.5 AND STR 25R AFT CARGO COMPARTMENT.  REPLACED WEB LOCATED BS 927 TO BS 947.5 AND STR 25R AFT CARGO, IAW B737-700 SRM 51-10-02 STEP 9 AND DWG NR 147A7500 REV- P/N:147A7500Y22.
